# SDR RAIA2009022000001

- Difficulty date: February 17, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 25,790 hours, 21,880 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 05052BH150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5530 RIC - OUTER PANE ON CAPTAINS WINDSHIELD SHATTERED.  MAINTENANCE REMOVED AND REPLACED WINDSHIELD IAW EMB 145 AMM PROCEDURE.  OPS CHECK GOOD.
